MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION HEMOGLOBIN A1C KIT (A1C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION HEMOGLOBIN A1C KIT (A1C)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens and reported observation of an elevated dimension hemoglobin a1c (hba1c) result which was discordant relative to repeat testing.Siemens reviewed the instrument data and the information provided by the customer.The customer stated that the previous a1c calibration performed prior to testing patient samples was unacceptable, as the slope and correlation coefficient results were out of specification limits; however, the failed calibration was manually accepted by the customer.Siemens reviewed the quality control (qc) data and observed that the qc results were within acceptable ranges.The customer subsequently recalibrated the a1c assay and the calibration was successful.Based on the available information, the cause of the event was consistent with user error, as the customer did not perform the a1c calibration in accordance with the operator¿s guide/ifu instructions and manually accepted a failed calibration.The issue was resolved after performing recalibration of the a1c assay.The issue was resolved by routine troubleshooting; a product problem was not identified.Customer is operational and no further actions are required.
 
Event or Problem Description
The customer reported observation of an elevated dimension hemoglobin a1c (hba1c) result which was discordant relative to repeat testing when using lot ga6344.The customer used an invalid calibration which resulted in above assay range result accompanied by an instrument error.The operator¿s guide/instructions for use (ifu) instructions was not followed, as the customer disregarded the error message and discordant hba1c patient sample result was reported for one (1) patient sample.The result was not questioned by the physician.The patient sample was subsequently retested on the original analyzer which yielded a lower result.The lower result was considered correct and was issued on corrected report to the physician.There were no allegations of patient harm due to the reported event.

Brand Name
DIMENSION
Common Device Name
DIMENSION HEMOGLOBIN A1C KIT (A1C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25191966
Report Number2517506-2026-00085
Device Sequence Number13358403
Product Code PDJ
UDI-Device Identifier00630414006659
UDI-Public(01)00630414006659(10)GA6344(17)261210
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10720883
Device Lot NumberGA6344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale